# SDR 96ZZZX2645

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N3196N
- Make and model: Beech 400BEECH
- Aircraft serial: RK96
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS243311
- Condition: Failed
- Location: Lt Mlg
- Part time: 866 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD REPETITIVE GEAR UNSAFE INDICATIONS.  FOUND LEFT GEAR DOWN INDICATOR SWITCH FAULTY.  INSTALLED NEW SWITCH. THIS IS SECOND SWITCH TO FAIL.  FIRST FAILURE OCCURRED AT AIRCRAFT TT, 535.1 HRS.  AIRCRAFT TT, 1,397.4 HRS.
